# SDR VNAA2012081700010

- Difficulty date: August 13, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 20,293 hours, 20,822 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50105711
- Part serial: OCT003336
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ON LANDING THE RIGHT MAIN OUTBOARD TIRE WAS SHREDDED.  MAINTENANCE INSPECTED, REPAIRED, REMOVED AND REPLACED THE FOLLOWING.  RIGHT MAIN OUTBOARD WHEEL ASSEMBLY, RIGHT FLAP ASSEMBLY, DOOR BELLCRANK, AND RIGHT DOOR STRUT.  CHECKS WERE PERFORMED USING AIRCRAFT MAINTENANCE MANUALS AND AIRCRAFT RELEASED FOR SERVICE.
